# SDR MALA976663

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 435
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Failed
- Location: Row 5a
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE WAS SEEN COMING FROM THE WINDOW LIGHTS AT 5A ALONG WITH SOME TINY SPARKS.  THERE WAS ALSO A STRONG ODOR OF BURNT WIRES IN THE CABIN.  MAINTENANCE REPLACED SIDE WALL LIGHT AND SOCKET AT ROW 5A.
